Alert archive / Connecticut / Red Flag Warnings in 2006

Red Flag Warning 7, NWS New York, NY

May 1, 20064 counties in Connecticut; Hudson County, Passaic County, New Jersey

NWS New York, NY issued this red flag warning at May 1, 2006, 3:49 AM EDT for 4 counties in Connecticut; Hudson County, Passaic County, New Jersey. It took effect at May 1, 2006, 10:56 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 1, 2006, 3:49 AM EDT (07:49 UTC)
In effect from
May 1, 2006, 10:56 AM EDT
Expired
May 1, 2006, 7:00 PM EDT
In force
8 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Hudson County, NJ, Passaic County, NJ

The radar

The Brookhaven radar (KOKX), 52 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2006-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2006-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2944 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
-72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KOKX 010749
RFWOKX

RED FLAG WARNING
NATIONAL WEATHER SERVICE UPTON NY
349 AM EDT MON MAY 1 2006

...DRY AND WINDY WEATHER IS FORECAST THIS AFTERNOON AND
EVENING...

.AS TEMPERATURES QUICKLY RISE THROUGH THE 60S...HUMIDITIES WILL
RAPIDLY DECREASE BELOW 30 PERCENT AS NORTHEAST WINDS INCREASE TO
15 TO 25 MPH WITH HIGHER GUSTS THIS AFTERNOON. THESE WEATHER
CONDITIONS WILL BE FAVORABLE FOR THE RAPID SPREAD OF BRUSH AND 
WILDFIRES.

CTZ005>012-NJZ003>006-011-NYZ069>081-011600-
/O.UPG.KOKX.FW.A.0007.060501T1600Z-060501T2300Z/
/O.NEW.KOKX.FW.W.0007.060501T1600Z-060501T2300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-
ESSEX-HUDSON-UNION-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
349 AM EDT MON MAY 1 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

AS A LOW PRESSURE SYSTEM WELL OFF THE MID ATLANTIC COAST SLOWLY
INTENSIFIES AND MOVES NORTH...A STRONG RIDGE OF HIGH PRESSURE...
CENTERED OVER SOUTHEAST CANADA AND DRAPED DOWN THE EASTERN
SEABOARD...WILL REMAIN NEARLY STATIONARY. THE RESULTING INCREASE
IN PRESSURE GRADIENT WILL CAUSE NORTHEAST WINDS TO INCREASE TO 15
TO 25 MPH WITH HIGHER GUSTS THIS AFTERNOON. STRONG GUSTY WINDS
COMBINED WITH HUMIDITIES OF LESS THAN 30 PERCENT WILL CAUSE
FAVORABLE WEATHER CONDITIONS FOR THE RAPID SPREAD OF BRUSH AND
WILDFIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
1 follow-up statement
000 
WWUS81 KOKX 011456
RFWOKX

RED FLAG WARNING
NATIONAL WEATHER SERVICE UPTON NY
1056 AM EDT MON MAY 1 2006

...DRY AND BREEZY WEATHER IS FORECAST THIS AFTERNOON AND
EVENING...

.AS TEMPERATURES QUICKLY RISE THROUGH THE 60S...HUMIDITIES WILL
RAPIDLY DECREASE BELOW 30 PERCENT AS NORTHEAST WINDS INCREASE TO
15 TO 20 MPH WITH HIGHER GUSTS THIS AFTERNOON. THESE WEATHER
CONDITIONS WILL BE FAVORABLE FOR THE RAPID SPREAD OF BRUSH AND
WILD FIRES.

NJZ002-012300-
/O.EXA.KOKX.FW.W.0007.060501T1600Z-060501T2300Z/
WESTERN PASSAIC-
1056 AM EDT MON MAY 1 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

AS A LOW PRESSURE SYSTEM WELL OFF THE MID ATLANTIC COAST SLOWLY
INTENSIFIES AND MOVES NORTH...A STRONG RIDGE OF HIGH PRESSURE...
CENTERED OVER SOUTHEAST CANADA AND DRAPED DOWN THE EASTERN
SEABOARD...WILL REMAIN NEARLY STATIONARY. THE RESULTING INCREASE
IN PRESSURE GRADIENT WILL CAUSE NORTHEAST WINDS TO INCREASE TO
AROUND 15 MPH WITH GUSTS UP TO 25 MPH AT TIMES THIS AFTERNOON.
SUCH WINDS WHEN COMBINED WITH HUMIDITIES OF LESS THAN 30 PERCENT
WILL CAUSE FAVORABLE WEATHER CONDITIONS FOR THE RAPID SPREAD OF
BRUSH AND WILD FIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CTZ005>012-NJZ003>006-011-NYZ069>081-012300-
/O.CON.KOKX.FW.W.0007.060501T1600Z-060501T2300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-
ESSEX-HUDSON-UNION-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
1056 AM EDT MON MAY 1 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

AS A LOW PRESSURE SYSTEM WELL OFF THE MID ATLANTIC COAST SLOWLY
INTENSIFIES AND MOVES NORTH...A STRONG RIDGE OF HIGH PRESSURE...
CENTERED OVER SOUTHEAST CANADA AND DRAPED DOWN THE EASTERN
SEABOARD...WILL REMAIN NEARLY STATIONARY. THE RESULTING INCREASE
IN PRESSURE GRADIENT WILL CAUSE NORTHEAST WINDS TO INCREASE TO
15 TO 20 MPH WITH GUSTS AROUND 25 MPH AT TIMES THIS AFTERNOON.
SUCH WINDS WHEN COMBINED WITH HUMIDITIES OF LESS THAN 30 PERCENT
WILL CAUSE FAVORABLE WEATHER CONDITIONS FOR THE RAPID SPREAD OF
BRUSH AND WILD FIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this red flag warning went out at May 1, 3:25 AM EDT, 24 minutes earlier.

Area forecast discussion, May 1, 3:25 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
325 AM EDT MON MAY 1 2006

.NEAR TERM (TODAY AND TONIGHT)...
ANOTHER DAY OF ABUNDANT SUNSHINE AND SEASONABLY WARM WEATHER IS ON
TAP AS THE UPPER RIDGE AXIS ALONG THE EASTERN SEABOARD HOLDS ON FOR
ONE MORE DAY. OVER THE NEXT 24 HOURS...THE UPPER RIDGE BUILDS OVER
TOP THE CUTOFF LOW OVER THE WESTERN ATLANTIC...WHILE ANOTHER UPPER
TROF OVER THE MS VALLEY IMPINGES UPON THE EASTERN RIDGE...PINCHING
OFF THE  RIDGE TO THE NORTH AND SOUTH OF THE FORECAST AREA. THIS
WILL ALLOW FOR SOME RETROGRESSION OF THE OFFSHORE LOW...NEAR
30N...66W. A STRENGTHENING NORTHEAST FLOW OFFSHORE WILL WORK
WESTWARD TODAY IN TANDEM WITH LOW CLOUDS AND LIGHT PCPN. CLOUD COVER
WILL INCREASE FROM EAST TO WEST THIS AFTERNOON WITH MOSTLY CLOUDY
SKIES AND LOW POPS ACROSS THE FAR EASTERN ZONES LATE TONIGHT.
&&

.SHORT TERM (TUESDAY THROUGH WEDNESDAY)...
THE PRESSURE GRADIENT BETWEEN THE RETROGRADING OFFSHORE LOW AND
SURFACE HIGH PRESSURE OVER THE NORTHEAST SLACKENS THROUGH THE
DAY...WHILE  LOW CHC POPS LINGER ACROSS THE FAR EASTERN ZONES. THE
UPPER TROUGH AXIS THROUGH THE FORECAST AREA WILL DIVIDE A MARITIME
AIRMASS OVER THE EASTERN ZONES...WHILE A DRY..MILD CONTINENTAL
AIRMASS WILL PREVAIL OVER THE WESTERN ZONES. SHOULD THIS UPPER
TROUGH AXIS RETROGRADE FATHER TO THE WEST...THE PCPN TOO WILL DO
SIMILAR. CURRENT THINKING AND CONSISTENCY OF SHORT RANGE MODELS IS
TOO KEEP LOW POPS EAST OF A KISP TO KBDR LINE.

CLOUDY SKIES OVER EASTERN SECTIONS WILL KEEP TEMPS MUCH COOLER THAN
WILL BE IN WESTERN SECTIONS. WHILE HIGHS ON TUE WILL BE IN THE UPPER
60S TO AROUND 70 IN NYC/NE NJ/LWR HUDSON VALLEY...EASTERN CT/LONG
ISLAND WILL ONLY BE IN THE UPPER 50S TO AROUND 60. AS THE FRONTAL
SYSTEM OVER THE GREAT LAKES APPROACHES WED...THE CLOUDS AND PCPN
OVER EASTERN SECTIONS WILL PUSH OFFSHORE WITH A MILDER DAY ON TAP AS
WINDS BACK AROUND TO THE NW.
&&

.LONG TERM (THURSDAY THROUGH SUNDAY)...
COLD FRONT OVER THE LOWER LAKES REGION WILL APPROACH...BRINGING
CHANCE POPS WITH IT. THE FRONT WILL CROSS THE AREA ON FRI...BUT
UNSETTLED WX WILL REMAIN IN THE FCST THROUGH THE WEEKEND AS A BROAD
UPPER LEVEL TROUGH ESTABLISHES ITSELF OVER THE NORTHEAST...AND
SEVERAL UPPER LEVEL SHORTWAVES ROTATE THROUGH THE AREA.

DUE TO HIGH UNCERTAINTY DURING THIS TIME...WILL STICK CLOSE TO HPC
GUIDANCE.
&&

.AVIATION...
RIDGE REMAINS OVER THE AREA INTO EARLY THIS MORNING...THEN BEGINS TO
WEAKEN AS WESTERN ATLANTIC LOW TRACKS WEST TOWARD THE NORTHEAST
COAST THROUGH 12Z TUESDAY. VFR CONDITIONS ARE EXPECTED AT THE
TERMINALS THROUGH 12Z TUESDAY WITH THE EXCEPTION OF GON. THERE
CEILINGS WILL BE LOWERING AS THE LOW BRINGS LOW LEVEL MOISTURE INTO
THE AREA. CEILINGS AFTER 06Z TUESDAY AT ALL THE TERMINALS WITH MVFR
CEILINGS POSSIBLE AT GON. THERE IS SOME UNCERTAINTY WITH THE
CEILINGS MONDAY NIGHT INTO TUESDAY. THIS IS DEPENDENT ON HOW FAR THE
LOW TRACKS WEST AND HOW MUCH MOISTURE IS BROUGHT INTO THE AREA.

WINDS WILL BE INCREASING BY EARLY MONDAY...AFTER 11Z...AS THE LOW
TRACKS WEST AND THE PRESSURE GRADIENT BETWEEN THE HIGH AND LOW
INCREASES. NORTHEASTERLY WINDS WILL INCREASE TO NEARLY 20 KTS FROM
THE NYC TERMINALS AND EAST. GUSTS COULD RANGE BETWEEN 25 AND 30 KTS
UNTIL ABOUT SUNSET. THE STRONG GRADIENT SHOULD KEEP SEA BREEZES FROM
DEVELOPING THIS AFTERNOON.
&&

.MARINE...
SEAS ON THE OCEAN WATERS REMAIN WELL ABOVE SMALL CRAFT LEVELS AND
WILL THROUGH WEDNESDAY NIGHT. LOW PRESSURE REMAINS IN THE WESTERN
ATLANTIC WITH HIGH PRESSURE OVER SOUTHEAST CANADA INTO THE
NORTHEAST. THE HIGH WILL WEAKEN AS THE LOW DRIFTS TO THE WEST TODAY.
THE PRESSURE GRADIENT BETWEEN THE HIGH AND LOW WILL INCREASE ALONG
WITH THE WINDS FROM THE NORTHEAST...BECOME NORTH TO NORTHWEST
TONIGHT INTO TUESDAY AS THE LOW TRACKS NORTH AND WEST. SUSTAINED
WINDS TO ABOUT 25 KTS ARE POSSIBLE ON THE OCEAN WATERS EAST OF
MORICHES. GUSTS OF 25 TO 30 KTS POSSIBLE ON ALL THE OCEAN WATERS
THIS AFTERNOON INTO THIS EVENING. GUSTS MORE LIKELY LATE IN THE
AFTERNOON INTO THE EVENING AS COOLER AIR MOVES OVER THE OCEAN AND
ERODES THE INVERSION...ALLOWING MIXING OF HIGHER WINDS OFF THE
SURFACE.

SWELLS CONTINUE ON THE OCEAN...INTO THE LOWER NEW YORK HARBOR...FROM
THE LOW. SWELLS LIKELY INTO TUESDAY.
&&

.HYDROLOGY...
ALMOST NEGLIGIBLE RAINFALL AMOUNTS THROUGH MID WEEK WITH LOW CHANCE
POPS ACROSS THE FAR EASTERN ZONES. RIVER AND STREAMS WILL MAINTAIN
SLOW FALLS THROUGH THE PERIOD.
&&

.FIRE WEATHER...
ANOTHER DAY OF RH VALUES LESS THAN 30 PERCENT WITH AFTERNOON DEW PTS
AROUND 20 AND SFC TEMPS FROM THE LOW 60S TO AROUND 70 HAS PROMPTED
THE ISSUANCE OF A RED FLAG WARNING. THE TRI-STATE AREA HAS ALSO BEEN
RAIN FREE FOR NEARLY WEEK AND THE RETROGRESSION OF AN OFFSHORE LOW
WILL PROVIDE GUSTY NORTHEAST WINDS.

THESE WEATHER CONDITIONS WILL BE FAVORABLE FOR THE RAPID SPREAD OF
BRUSH AND WILDFIRES.
&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...RED FLAG WARNING FOR CTZ005>012 FROM NOON MONDAY TO 7 PM
     MONDAY.
NJ...RED FLAG WARNING FOR NJZ003>006-011 FROM NOON MONDAY TO
     7 PM MONDAY.
NY...RED FLAG WARNING FOR NYZ069>081 FROM NOON MONDAY TO 7 PM
     MONDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ330 FROM 2 PM MONDAY TO
         11 PM MONDAY.
      ...SMALL CRAFT ADVISORY FOR ANZ350-353-355 UNTIL 6 AM
         THURSDAY.
&&

PUBLIC...DW
MARINE/AVIATION...MET
Hazardous weather outlook, Apr 30, 3:49 PM EDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
349 PM EDT SUN APR 30 2006

CTZ005>012-NJZ003>006-011-NYZ069>081-011000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-
ESSEX-HUDSON-UNION-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
349 PM EDT SUN APR 30 2006

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTHEAST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL COMBINE
WITH RELATIVE HUMIDITIES OF LESS THAN 30 PERCENT DURING THE DAY TO
PRODUCE FAVORABLE WEATHER CONDITIONS FOR THE RAPID SPREAD OF BRUSH
AND WILD FIRES. PLEASE REFER TO THE FIRE WEATHER WATCH FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY FIRES.

NJZ002-NYZ067-068-011000-
WESTERN PASSAIC-ORANGE-PUTNAM-
349 PM EDT SUN APR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEW
JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ350-353-355-011000-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
349 PM EDT SUN APR 30 2006

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 8 AM THURSDAY FOR WIND
SPEEDS IN EXCESS OF 25 KT AND WAVE HEIGHTS GREATER THAN 5 FEET.
PLEASE REFER TO THE COASTAL WATERS FORECAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 8 AM THURSDAY FOR WIND
SPEEDS IN EXCESS OF 25 KT AND WAVE HEIGHTS GREATER THAN 5 FEET.
PLEASE REFER TO THE COASTAL WATERS FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ335-338-011000-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
349 PM EDT SUN APR 30 2006

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 9 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 AM TO 9 PM MONDAY FOR
WIND SPEEDS IN EXCESS OF 25 KT AND WAVE HEIGHTS GREATER THAN 5
FEET. PLEASE REFER TO THE COASTAL WATERS FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ330-011000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
349 PM EDT SUN APR 30 2006

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 8 AM EDT
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 AM MONDAY TO 8 AM
TUESDAY FOR WIND SPEEDS IN EXCESS OF 25 KT AND WAVE HEIGHTS
GREATER THAN 5 FEET. PLEASE REFER TO THE COASTAL WATERS FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MPS

Nearby

Red Flag Warnings in Connecticut, 2006Red Flag Warnings in New Jersey, 2006Red Flag Warnings in New York, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.